The nonexistence of robust codes for subsets of ω

Asperó, D. (2005) The nonexistence of robust codes for subsets of ω. Fundamenta Mathematicae, 186 (3). pp. 215-231. ISSN 0016-2736

Full text not available from this repository. (Request a copy)

Abstract

Several results are presented concerning the existence or nonexistence, for a subset S of ? , of a real r which works as a robust code for S with respect to a given sequence of pairwise disjoint stationary subsets of ? , where "robustness" of r as a code may either mean that S ? L[r, ] whenever each S * is equal to S modulo nonstationary changes, or may have the weaker meaning that S ? L[r, ] for every club C ? ? . Variants of the above theme are also considered which result when the requirement that S gets exactly coded is replaced by the weaker requirement that some set is coded which is equal to S up to a club, and when sequences of stationary sets are replaced by decoding devices possibly carrying more information (like functions from ? into ? ).

Item Type: Article
Uncontrolled Keywords: ℙ max extensions of l(ℝ),forcing axioms,robust codes for subsets of ω 1,sequences of stationary subsets of ω 1
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 14:02
Last Modified: 24 Jul 2019 19:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/44048
DOI:

Actions (login required)

View Item View Item